Journal of Nonlinear Mathematical Physics

Volume 5, Issue 3, August 1998, Pages 245 - 288

Quantum Differential Forms

Authors
Boris A. KUPERSHMIDT
Corresponding Author
Boris A. KUPERSHMIDT
Available Online 1 August 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.3.3How to use a DOI?
Abstract
Formalism of differential forms is developed for a variety of Quantum and noncommutative situations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 3
Pages
245 - 288
Publication Date
1998/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.3.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Boris A. KUPERSHMIDT
PY  - 1998
DA  - 1998/08
TI  - Quantum Differential Forms
JO  - Journal of Nonlinear Mathematical Physics
SP  - 245
EP  - 288
VL  - 5
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.3.3
DO  - https://doi.org/10.2991/jnmp.1998.5.3.3
ID  - KUPERSHMIDT1998
ER  -